# SDR ASAA1158935

- Difficulty date: January 30, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 14,825 hours, 4,436 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND PERFORMED 10R AT PDX FLARE WAS INCOMPLETE.  ALL HGS INDICATIONS WERE NORMAL.  ACFT GROUNDED. FFR LOGGED NO FAULTS DFCS NOR HGS. LAND VERIFY OP CK NORMAL PER BITE GROUP NR 49. VERIFIED TWO SUCCESFUL AUTOLAND WAS ACCOMPLISHED. OPS NORMAL.
